MAUDE Adverse Event Report: MITG - GALWAY INVOS; OXIMETER, TISSUE SATURATION

MITG - GALWAY INVOS; OXIMETER, TISSUE SATURATION
Model Number CNN/SNN
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device was burnt.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient suffered a burn ulcer with hemorrhagic blisters.It was indicated that the patient had an infection and needed to be intubated.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The sensor was tested for proper operation for a minimum of 24 hours on ac power and was observed to maintain an rso2 reading of 65 which is within the limits.The sensor tested satisfactorily.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MITG - GALWAY
new mervue industrial park
galway
MDR Report Key7591960
Report Number2936999-2018-00384
Device Sequence Number1698974
Product Code MUD
UDI-Device Identifier10884521106222
UDI-Public10884521106222
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K091224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNN/SNN
Device Catalogue NumberCNN/SNN
Device Lot NumberA180109X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Initial Date Received by Manufacturer 05/28/2018
Supplement Date Received by Manufacturer06/27/2018
08/29/2018
08/29/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date07/11/2018
09/18/2018
01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight156